International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part C

Applications of algorithms in pure mathematics


Author(s): Pawan Kumar Gulia, Dr. Manjeet Jakhar

Abstract: The main interest of algorithms in algebraic number theory is that they provide number theorists with a means of satisfying their professional curiosity. The praise of numerical experimentation in number theoretic research is as widely sung as purely numerological investigations are indulged in, and for both activities good algorithms are indispensable. Algebraic number theory has in recent times been applied to the solution of algorithmic problems that, in their formulations, do not refer to algebraic number theory at all. so a description of algorithm along with its applications is necessary.

Pages: 159-160 | Views: 578 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Pawan Kumar Gulia, Dr. Manjeet Jakhar. Applications of algorithms in pure mathematics. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 159-160.
Call for book chapter
International Journal of Statistics and Applied Mathematics